| Model Number |
CALIBRATED DRILL AO STYLE, 2.8MM X 95MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/04/2024, it was reported by a sales representative via (b)(4) that a 0318-200 drill guide and a 0237-200 calibrated drill became stuck.This occurred during a proximal humerus fx case.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged 0237-200 serial/batch number (b)(6) was received for evaluation.The devices arrived stuck for evaluation.Functional testing was not performed because the device arrived for evaluation stuck inside the 0318-200 drill guide, non-locking/locking, 2.8mm.A visual inspection revealed that the threaded shaft was bent, and the threads had nicks.The drill connector also had damage, such as nicks.The most likely cause of the device's reported and observed failure is user error, specifically misaligned insertion and/or prying/levering the device during insertion.